It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-23-2007, 10:56 AM   #1
Member
(female)
 
Join Date: Jul 2006
Location: east tennessee
Posts: 91
arvc HB User
leg pains/numbing what is the cause?

Will they eventually find my problem or can it go undetected? I've had some swelling in my ankles, needley feelings, numbness, aching, and feeling like something is crawling in my veins. Does this sound familiar to anyone? What tests did you have done? I already have heart disease(arvd) that I have a pacer/defib for because my disease affects my right part of my heart. I have lung problems. I have severe migraines at times and mild to medium migraines daily. I have a larger than normal spleen and a kidney that drips slower than the other. It seems like I'm falling apart. My doctor seems to be aggitated with me that I am back with "another" problem. When I complain it usually takes a while to figure out the problem, but eventually they do. I am no hypochondriac!! I get really upset that they act like I am telling a big one. I recently decided to apply for regular disability, my doctor didn't seem thrilled! I don't know what else to do or say? I think I have pushed myself far enough for 6-7 years now. Any help or advice is much appreciated!!!!!!!!!!

 
Old 09-23-2007, 11:21 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2002
Posts: 2,361
AnnD HB UserAnnD HB User
Re: leg pains/numbing what is the cause?

Change doctors and get a fresh one...doctors generally get agitated with their patients because the patient isn't doing what they are asked to do to help themselves. Any number of you problems can cause you legs to swell but it is generally the heart/lung thing you have going on. Are you on a diuretic? Is your weight a factor in all this?

 
Sponsors Lightbulb
   
Old 09-23-2007, 12:43 PM   #3
Member
(female)
 
Join Date: Jul 2006
Location: east tennessee
Posts: 91
arvc HB User
Re: leg pains/numbing what is the cause?

My doctor has never really ask me to do anything that I haven't done! They tell me I need to lose weight, I would say I'm atleast 65lbs over weight. I have tried to lose the weight, but being on steroids for my lungs makes it harder and my heart racing makes it difficult to exercise. My heart problems are genetic and they can't explain the lungs or the other. I do not take dieurectics anymore because I get dehydrated and this causes female problems. I'm just tired of the we don't know what to tell you attitude, so go back to work they say. If they felt like me, they wouldn't say that. I was just hoping someone had some suggestions for tests to have performed. I do take tons of beta blockers, 240mg sotalol and 50mg toprol xl a day.

 
Old 09-23-2007, 12:46 PM   #4
Senior Veteran
(female)
 
Join Date: Jan 2002
Posts: 2,361
AnnD HB UserAnnD HB User
Re: leg pains/numbing what is the cause?

Ask your doctor to refer you to a nutritionist.

 
Old 09-23-2007, 07:41 PM   #5
Member
(male)
 
Join Date: May 2007
Location: san rafael, ca.
Posts: 80
woondog HB User
Re: leg pains/numbing what is the cause?

Hi... perhaps you might have diabetes-related peripheral neuropathy?
This class of sufferers have both loss of sensation in the extremities
and pain which is related, in many case, to the amount of blood sugar
ingested .Usually, we have "lightening strike pains", all over the legs
and feet, which means a "jolt" When I got it, it came about every 20 seconds.
The only time it did not cause pain was when I took double doses of
vicodin and that helped just a little. Now, I am on nortryptiline and

dilaudid. For the first time in about 15 or 20 years, the pain is under
control.
The "jolt" consists of a stabbing pain which lasted, in my case for
3 days ...every 21 seconds.
the woondog

 
Old 09-23-2007, 09:17 PM   #6
Junior Member
(female)
 
Join Date: Sep 2007
Location: usa
Posts: 49
hypnotiic HB User
Re: leg pains/numbing what is the cause?

hello everyone. Can someone please help me and tell me how do you start a new thread. Ive been tryna figure it out for a while now and im probably missing it. thanks so much!

 
Old 09-24-2007, 03:57 AM   #7
Member
(female)
 
Join Date: Jul 2006
Location: east tennessee
Posts: 91
arvc HB User
Re: leg pains/numbing what is the cause?

Hypnotic- when you go to a topic(health issue) you are interested in... look over the top of all the posts(don't open a post) and you will see a box that says new thread. Just press it and you will be able to post a new thread. Sometimes it appears at the bottom of each page of posts also. The rectangle thread box is blue. I hope this helps you!

 
Old 09-24-2007, 08:36 AM   #8
Junior Member
(female)
 
Join Date: Sep 2007
Location: usa
Posts: 49
hypnotiic HB User
Re: leg pains/numbing what is the cause?

arvc- Thanx for trying to explain how to do it but i still havent figured it out. Im probably skipping over it or something. Ill just write it here..
August19 i had a spinal anesthesia for a c-section. The next day i started having some tingling in my feet..which now is all over my body!! i also have alot of twitching but no muscle weakness. Another thing..i cant feel the urge to urinate anymore and have had a loss of appetite since then. My blood pressure has been up and down also which is not normal for me. One thing that let me know it was real.. i was in pain from the c-section the 1st day but then toawrds that night it felt as if i never had surgery! i told the doctors this and they sent down a phsychiatrist which got me really pist. I had to be admitted back into the hospital 2times and had mri's of my head back and some other tests. Since everything was normal they said its all in my head.. i have a emg/ncs test on oct3 so hopefully that will give answers. Im wondering. Since obv. it wasnt the needle itself from the anesthesia maybe it was the medication inside. I know one of the medications was bupivicane. Do you think this will go away..stay the same.. or get worse.. im only 17 =l thanks so much for your help! =]

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Chest pains, Swollen knees and many more symptoms, PLEASE, i NEED some advice :( becca1981 Men's Health 9 01-01-2012 11:42 AM
Bad pains after dry-swallowing a pill tinkermemandi Open to All Other Health Topics 6 05-26-2006 11:53 AM
POST OP SHOOTING PAINS/ & PINS Gourmet Gayle Foot & Ankle Problems 3 07-31-2005 12:44 PM
Knee Pains/ Problems Watch General Health 2 07-29-2005 01:34 PM
Has anyone experienced chest pains while taking ZOLOFT?? TexasWildRose04 Heart Disorders 0 07-17-2005 04:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tingles (48), Aussie100 (34), RisingParrot (34), daisymaegrl (33), Ruby8 (27), captinsane1 (25), June89 (22), LasVegasgirl (10), awlright (10), jverive (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (858), janewhite1 (823), Titchou (772), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 02:15 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!